# SDR CALA2013122793971

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 90,597 hours, 14,407 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT PACK OFF LIGHT DOES NOT ILLUMINATE WITH PACK SELECTED OFF.  CLEANED LT PACK CONTROL VLV, CONNECTOR PACK OFF LIGHT ILLUMINATED.  ACCOMPLISHED TEST IAW MM, ALL OPERATIONS & INDICATIONS NORMAL.
